# SDR CA110105015

- Difficulty date: November 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCD4N3C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 50430043617
- Condition: Unsecure
- Location: Main Pax
- Part time: 12,311 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, A LOAD BANG WAS HEARD AND THE CABIN RAPIDLY DEPRESSURIZED.  THE PILOT DESCENDED AND DECLARED AN EMERGENCY (THE DOOR BLEW OPEN).  THE PILOTS LANDED WITH OUT INJURY OR INCIDENT.  INSPECTION OF THE DOOR AND ALL OF ITS COMPONENTS REVEALED THAT THE DOOR WAS IN PERFECT FUNCTIONING CONDITION AND THAT NO PARTS HAD FAILED, BUT IN FACT THE DOOR WAS NOT PROPERLY SECURED PRIOR TO DEPARTURE.  FURTHER INVESTIGATION REVEALED THAT DUE TO THE EXTENDED PERIOD OF TIME SPENT ON THE RAMP WAITING FOR THE PASSENGERS AT TEMPERATURE CLOSE TO THE MINUS 40 THE RUBBER BELLOWS WOULD HAVE BEEN HARD. IT HAS BEEN DETERMINED THAT NOT RELEASING THE MECHANISM PROPERLY AND ALLOWING THE DOOR TO LOCK AND THE FLIGHT CREW FAILED TO DO A PROPER CHECK.
